# SDR VNAA2010040200016

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 14,753 hours, 15,389 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 09153H1981
- Condition: Cracked
- Location: Cockpit
- Part time: 517 hours, 545 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LEFT WINDSHIELD CRACKED IN FLIGHT EN ROUTE FROM LGA TO DAY.  AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LEFT WINDSHIELD AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
